Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 787198, 13 pages
http://dx.doi.org/10.1155/2015/787198
Research Article

The Interaction of Iteration Error and Stability for Linear Partial Differential Equations Coupled through an Interface

1Department of Mathematics, Colorado State University, Fort Collins, CO 80523, USA
2Department of Statistics, Colorado State University, Fort Collins, CO 80523, USA
3Tech X Corporation, Boulder, CO 80303, USA

Received 21 October 2014; Revised 16 December 2014; Accepted 18 December 2014

Academic Editor: Soheil Salahshour

Copyright © 2015 B. Sheehan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Sheehan, D. Estep, S. Tavener, et al., “The Interaction of Iteration Error and Stability for Linear Partial Differential Equations Coupled through an Interface,” Advances in Mathematical Physics, vol. 2015, Article ID 787198, 13 pages, 2015. https://doi.org/10.1155/2015/787198.